Follow
Xian-Ming Gu
Xian-Ming Gu
Tenured Associate Professor of Mathematics, Southwestern University of Finance and Economics
Verified email at swufe.edu.cn - Homepage
Title
Cited by
Cited by
Year
A fast linearized conservative finite element method for the strongly coupled nonlinear fractional Schrödinger equations
M Li, XM Gu, C Huang, M Fei, G Zhang
Journal of Computational Physics 358, 256-282, 2018
1752018
Fast iterative method with a second-order implicit difference scheme for time-space fractional convection–diffusion equation
XM Gu, TZ Huang, CC Ji, B Carpentieri, AA Alikhanov
Journal of Scientific Computing 72 (3), 957-985, 2017
1112017
A parallel-in-time iterative algorithm for Volterra partial integro-differential problems with weakly singular kernel
XM Gu, SL Wu
Journal of Computational Physics 417, 109576, 2020
892020
Quadratic spline collocation method for the time fractional subdiffusion equation
WH Luo, TZ Huang, GC Wu, XM Gu
Applied Mathematics and Computation 276, 252-265, 2016
542016
Strang-type preconditioners for solving fractional diffusion equations by boundary value methods
XM Gu, TZ Huang, XL Zhao, HB Li, L Li
Journal of Computational and Applied Mathematics 277, 73-86, 2015
482015
Barycentric rational collocation methods for a class of nonlinear parabolic partial differential equations
WH Luo, TZ Huang, XM Gu, Y Liu
Applied Mathematics Letters 68, 13-19, 2017
462017
An implicit difference scheme for time-fractional diffusion equations with a time-invariant type variable order
XM Gu, HW Sun, YL Zhao, X Zheng
Applied Mathematics Letters 120, 107270, 2021
422021
A high-order accurate numerical scheme for the Caputo derivative with applications to fractional diffusion problems
WH Luo, C Li, TZ Huang, XM Gu, GC Wu
Numerical Functional Analysis and Optimization 39 (5), 600-622, 2018
412018
A preconditioning technique for an all-at-once system from Volterra subdiffusion equations with graded time steps
YL Zhao, XM Gu, A Ostermann
Journal of Scientific Computing 88 (1), 11, 2021
352021
A note on parallel preconditioning for the all-at-once solution of Riesz fractional diffusion equations
XM Gu, YL Zhao, XL Zhao, B Carpentieri, YY Huang
Numerical Mathematics: Theory, Methods and Applications 14 (4), 893-919, 2021
352021
An efficient elimination strategy for solving PageRank problems
ZL Shen, TZ Huang, B Carpentieri, XM Gu, C Wen
Applied Mathematics and Computation 298, 111-122, 2017
302017
Quasi-minimal residual variants of the COCG and COCR methods for complex symmetric linear systems in electromagnetic simulations
XM Gu, TZ Huang, L Li, HB Li, T Sogabe, M Clemens
IEEE Transactions on Microwave Theory and Techniques 62 (12), 2859-2867, 2014
302014
A preconditioning technique for all-at-once system from the nonlinear tempered fractional diffusion equation
YL Zhao, PY Zhu, XM Gu, XL Zhao, HY Jian
Journal of Scientific Computing 83 (1), 10, 2020
282020
Restarted Hessenberg method for solving shifted nonsymmetric linear systems
XM Gu, TZ Huang, G Yin, B Carpentieri, C Wen, L Du
Journal of Computational and Applied Mathematics 331, 166-177, 2018
282018
The SCBiCG class of algorithms for complex symmetric linear systems with applications in several electromagnetic model problems
XM Gu, M Clemens, TZ Huang, L Li
Computer Physics Communications 191, 52-64, 2015
282015
Three-dimensional fractional total variation regularized tensor optimized model for image deblurring
L Guo, XL Zhao, XM Gu, YL Zhao, YB Zheng, TZ Huang
Applied Mathematics and Computation 404, 126224, 2021
262021
On the preserving of the maximum principle and energy stability of high-order implicit-explicit Runge-Kutta schemes for the space-fractional Allen-Cahn equation
H Zhang, J Yan, X Qian, X Gu, S Song
Numerical Algorithms 88 (3), 1309-1336, 2021
262021
Two CSCS-based iteration methods for solving absolute value equations
XM Gu, TZ Huang, HB Li, SF Wang, L Li
Journal of Applied Analysis and Computation 7 (4), 1336-1356, 2017
252017
On k-step CSCS-based polynomial preconditioners for Toeplitz linear systems with application to fractional diffusion equations
XM Gu, TZ Huang, HB Li, L Li, WH Luo
Applied Mathematics Letters 42, 53-58, 2015
252015
BiCR-type methods for families of shifted linear systems
XM Gu, TZ Huang, J Meng, T Sogabe, HB Li, L Li
Computers & Mathematics with Applications 68 (7), 746-758, 2014
242014
The system can't perform the operation now. Try again later.
Articles 1–20